Eupyric (60 ml) [Paracetamol]

Drug brand Eupyric (60 ml) is being manufactured and marketed by Euphoric Pharmaceuticals Pvt Ltd. The main active ingredient or salt in this drug is Paracetamol. This drug comes in the form of Syrup. The general packing available for this medicine consists of 60 ml and is priced at Rs 14.00 (arround $0.196 US Dollar)
Generic :Paracetamol
Pharma Company :Euphoric Pharmaceuticals Pvt Ltd
Brand Label :Eupyric (60 ml)
Preparation Type :Syrup
Single Dose :5 ml
Composition :Paracetamol-125 mg
Pack Size/Qty/Vol :60 ml
Price Unit :Rs 1.17
Price Pack :Rs 14.00 INR (arround $0.196 US Dollar)

Drug details for Eupyric (60 ml)

Eupyric (60 ml) - Paracetamol - For more details on its Indication, Prescription, Usage, Dosage, Precaution, Side Effects etc, please check : Eupyric (60 ml) - Paracetamol..

Search Drug Brands alphabetically